MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD¿ INSYTE; INTERVASCULAR CATHETER

BECTON DICKINSON MEDICAL (SINGAPORE) BD¿ INSYTE; INTERVASCULAR CATHETER
Catalog Number 381234
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.(b)(6).Multiple lot numbers: there were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 8136482, medical device expiration date: 2023-05-31, device manufacture date: 2018-05-16.Medical device lot #: 8300582, medical device expiration date: 2023-10-31, device manufacture date: 2018-10-27.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the cannula of a bd¿ insyte was pierced through by catheter needle.Foreign complaints the following information was provided by the initial reporter, translated from french to english: "when opening the package, once the catheter has been uncapped, the nurse realizes that the cannula is transfixed by the catheter needle.The catheter is not usable.".
 
Event or Problem Description
It was reported that the cannula of a bd¿ insyte was pierced through by catheter needle.Foreign complaints the following information was provided by the initial reporter, translated from french to english: ¿ when opening the package, once the catheter has been uncapped, the nurse realizes that the cannula is transfixed by the catheter needle.The catheter is not usable.¿.
 
Additional Manufacturer Narrative
Investigation: dhr was reviewed and no quality notification was raised related to the complaint.No sample or photo was received so the complaint in unconfirmed.Needle pierced through catheter could have occurred during assembly of catheter and cannula or during product application when the product was manipulated.Capa#590840 has been initiated to address the issue.

Brand Name
BD¿ INSYTE
Common Device Name
INTERVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key8487810
Report Number8041187-2019-00283
Device Sequence Number16575118
Product Code FOZ
UDI-Device Identifier30382903812340
UDI-Public30382903812340
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number381234
Device Lot NumberSEE H.10.
Initial Date Received by Manufacturer 03/26/2019
Supplement Date Received by Manufacturer03/26/2019
Initial Report FDA Received Date04/05/2019
Supplement Report FDA Received Date04/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;